MathSciNet Relay Station
MathSciNet bibliographic data
MR1085592 (91m:46050) 46E35 (35S99 46M35 47G30)
Leopold, Hans-Gerd On function spaces of variable order of differentiation. Forum Math. 3 (1991), no. 1, 1–21.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement